# SDR DALA2016082606216

- Difficulty date: August 1, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON UPPER SKIN PUNCTURED, SEALS IN POOR CONDITION, INSPECTED IAW CMM 57-61-21, AILERON REPAIRED IAWCMM 57-61-21 AND ERA 549842-14 REV. ORG. PAINT RESTORED PER 900-3-6 36. ALL WORK PERFORMED ON SON LX2344.
